# SDR MASA20210324119

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCC670331365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANOPY DOUBLER, AND BUTTSTRAP COMMON TO THE FS 280 CIRCUMFERENTIAL SKIN SPLICE FWD MOST SPLICE FASTENER ROW AND STR. 3L WAS FOUND WITH A CRACK INDICATION AT A FASTERNER HOLE|CANOPY DOUBLER, AND BUTTSTRAP COMMON TO THE FS 280 CIRCUMFERENTIAL SKIN SPLICE FWD MOST SPLICE FASTENER ROW AND STR. 3L WAS REPAIRED PER EA 20-2021-067 REV. IR
